MathSciNet Relay Station
MathSciNet bibliographic data
MR1418961 52C17 (65Y25)
Conway, John H.; Hardin, Ronald H.; Sloane, Neil J. A. Packing lines, planes, etc.: packings in Grassmannian spaces. Experiment. Math. 5 (1996), no. 2, 139–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement